MathSciNet Relay Station
MathSciNet bibliographic data
MR653216 60J80
Nakagawa, Tetsuo The $Q$-process associated with a multitype Galton-Watson process and the additional results. Bull. Gen. Ed. Dokkyo Univ. School Medicine 1 (1978), 21–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement